# SDR SWIA2019122747350

- Difficulty date: November 16, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AND SPLICE CORRODED AT FS 621.00 BETWEEN STR 26R AND STR 26L.       (C-CHECK)   RO:12/24/2019REPAIRED CORROSION DAMAGE  FRAME SPLICE AT F.S. 621 BY BLENDING IAW CRJ200 SRM AND FOUND TO BE WITHIN LIMITS IAW CRJ200 SRM.
